MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PROTECTOR P21; PHASEAL PROTECTOR

BECTON DICKINSON, S.A. PROTECTOR P21; PHASEAL PROTECTOR
Catalog Number 515102
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that an unspecified number of protector p21 experienced needle separation on the protector during use.The following information was provided by the initial reporter: when taking of the injector from the protector , the protector white part came also of the vial and the needle stayed in site.
 
Additional Manufacturer Narrative
H.6.Investigation: one photo was provided to our quality team for investigation.Through visual inspection, the photo displays the protector separated from the vial and the needle is observed to be detached.There was no visible damage or defects identified on the protector.As lot information for this incident was not available, a device history review could not be performed.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.H3 other text : see h.10.
 
Event or Problem Description
It was reported that an unspecified number of protector p21 experienced needle separation on the protector during use.The following information was provided by the initial reporter: when taking of the injector from the protector , the protector white part came also of the vial and the needle stayed insite.

Brand Name
PROTECTOR P21
Common Device Name
PHASEAL PROTECTOR
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key10687584
Report Number3003152976-2020-00450
Device Sequence Number3188614
Product Code LHI
UDI-Device Identifier00382905151026
UDI-Public00382905151026
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;